×

zbMATH — the first resource for mathematics

On almost perfect nonlinear permutations. (English) Zbl 0951.94524
Helleseth, Tor (ed.), Advances in cryptology - EUROCRYPT ’93. Workshop on the theory and application of cryptographic techniques, Lofthus, Norway, May 23-27, 1993. Proceedings. Berlin: Springer. Lect. Notes Comput. Sci. 765, 65-76 (1994).
Summary: In this paper basic properties of APN permutations, which can be used in an iterated secret-key block cipher as a round function to protect it from a differential cryptanalysis, are investigated. Several classes of almost perfect nonlinear permutations and other permutations in \(\text{GF}(2)^n\) with good nonlinearity and high nonlinear order are presented. Also included here are three methods for constructing permutations with good nonlinearity.
For the entire collection see [Zbl 0847.00050].

MSC:
94A60 Cryptography
PDF BibTeX XML Cite
Full Text: DOI